# SDR DLM88962526

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 0200041023
- Condition: Failed
- Location: Cabin Overhead
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING/ELECT ODOR AFT GALLEY CLIMBING THROUGH 10,000 FT, NO SMOKE.  FOUND FOUR BULB HOLDER SHORTED AT BULB PINS.  REPLACED THE HOLDER AND BULBS, CK'S OK.
